Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 2, 2007, 9:47 PM CDT for Garza County, Texas. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 9:47 PM CDT (02:47 UTC)
- Expired
- Jun 2, 2007, 10:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Garza County, TX
The radar
The Lubbock radar (KLBB), 72 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 10:00 PM CDT | HAIL 1.75 | Post, TX | GOLF BALL SIZED HAIL REPORTED BY PUBLIC IN POST TEXAS |
| Jun 2, 10:05 PM CDT | HAIL 1 | 1 Nw Post, TX | NICKEL TO QUARTER SIZED HIAL NORTHWEST OF TOWN |
| Jun 2, 10:07 PM CDT | HAIL 1.75 | 4 S Post, TX | GOLF BALL SIZED HAIL 4 MILES SOUTH OF POST AT HWYS 1313 AND 669 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1245 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLUB 030247 SVRLUB TXC169-030345- /O.NEW.KLUB.SV.W.0151.070603T0247Z-070603T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 947 PM CDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GARZA COUNTY IN NORTHWEST TEXAS. * UNTIL 1045 PM CDT * AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR POST...MOVING SOUTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE JUSTICEBURG. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3333 10124 3328 10152 3295 10143 3299 10105 $$
2 follow-up statements
000 WWUS54 KLUB 030258 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 956 PM CDT SAT JUN 2 2007 TXC169-030345- /O.CON.KLUB.SV.W.0151.000000T0000Z-070603T0345Z/ GARZA TX- 956 PM CDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR GARZA COUNTY... AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POST...MOVING SOUTHEAST AT 15 MPH. LARGE HAIL IS LIKELY IN POST. ALSO...ALTHOUGH NOT IMMINENT...A TORNADO THREAT MAY EVOLVE FROM THIS STORM SOUTHWEST OF POST. PLEASE MONITOR FOR LATER UPDATES. LAT...LON 3333 10124 3328 10152 3295 10143 3299 10105 $$
000 WWUS54 KLUB 030302 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1001 PM CDT SAT JUN 2 2007 TXC169-030345- /O.CON.KLUB.SV.W.0151.000000T0000Z-070603T0345Z/ GARZA TX- 1001 PM CDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR GARZA COUNTY... AT 1000 PM CDT...WEATHER SPOTTERS REPORTED A GOLFBALL SIZE HAIL IN POST. THIS SEVERE STORM IS SLOWLY MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL...STRONG WINDS AND VERY HEAVY RAIN. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. ALTHOUGH NOT IMMINENT...A TORNADO THREAT MAY EVOLVE FROM THIS STORM...PLEASE MONITOR FOR LATER UPDATES. LAT...LON 3333 10124 3328 10152 3295 10143 3299 10105 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:51 PM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, Jun 2, 2:51 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 251 PM CDT SAT JUN 2 2007 .SHORT TERM... FORECAST AREA TO REMAIN IN NORTHWEST FLOW ALOFT AS UPPER LOW OVER SOUTHWEST MINNESOTA MOVES SLOWLY TOWARD EASTERN WISCONSIN BY SUNDAY AFTERNOON AND RIDGE CONTINUES TO BUILD JUST WEST OF THE CONTINENTAL DIVIDE. WEAK DISTURBANCES TO ALSO CONTINUE SLIDING DOWN LEE OF THE ROCKIES IN NORTHWEST FLOW ALOFT WHILE A FEW DISTURBANCES UNDERCUT THE RIDGE MOVING ACROSS THE DESERT SOUTHWEST. WATER VAPOR LOOP SHOWS ONE DISTURBANCE MOVING INTO NORTHERN COLORADO WHILE ANOTHER DISTURBANCE IS MORNING INTO WESTERN NEW MEXICO. 1845Z VISIBLE SATELLITE AND SURFACE OBS SHOW SURFACE BOUNDARY/FRONT EXTENDING EAST FROM THE SOUTHEAST CORNER OF NEW MEXICO...ACROSS THE PERMIAN BASIN INTO CENTRAL TEXAS. MEANWHILE VISIBLE LOOP INDICATES 850 MB FRONT MOVING NORTH INTO THE SOUTH PLAINS WITH A BAND OF DISSIPATING LOW CLOUDS JUST TO THE NORTH. VISIBLE SATELLITE SHOWS LARGE CU FIELD DEVELOPING FROM JUST SOUTH OF COLD FRONT NORTHWARD TO NEAR THE 850 MB FRONT. SURFACE FRONT IS FORECAST TO ALSO MOVE NORTHWARD TONIGHT WHERE IT IS EXPECTED TO BECOME STATIONARY. WITH UNSTABLE ATMOSPHERE IN PLACE ACROSS THE REGION...SURFACE FRONT AND OTHER BOUNDARIES LEFT OVER FROM LAST NIGHTS CONVECTION AND DISTURBANCES MOVING TOWARD THE REGION...EXPECT TONIGHT WILL BE SIMILAR TO LAST NIGHT WITH CONVECTION DEVELOPING OVER THE HIGHER TERRAIN OF NEW MEXICO AND COLORADO MOVING SOUTHEAST ACROSS THE REGION. SOME ENHANCED CU ALREADY DEVELOPING OVER THE SANGRE DE CRISTO MOUNTAINS WITH LIGHTNING STRIKES NOTED IN COLORADO. SOME OF THE STORMS THAT DO DEVELOP MAY BECOME SEVERE WITH DAMAGING WINDS OR LARGE HAIL BEING THE PRIMARY THREAT. TEMPERATURES FOR TONIGHT AND SUNDAY EXPECTED TO BE FAIRLY SIMILAR FROM THIS MORNING AND TODAY. .LONG TERM... CONFIDENCE IS INCREASING WITH RESPECT TO LATE EVENING OR NOCTURNAL MESOSCALE SYSTEMS SUNDAY NIGHT AND AGAIN MONDAY NIGHT. LOW LEVEL SE WINDS WILL INTERACT WITH NWLY FLOW ALOFT RESULTING IN FAVORABLE SHEAR PROFILES FOR SEWD PROPAGATING THUNDERSTORMS THAT DEVELOP ALONG THE HIGHER TERRAIN IN NORTHEASTERN NEW MEXICO AND BUILD UPSCALE INTO LARGER CONVECTIVE SYSTEMS. THUS BELIEVE POPS IN THE CHANCE TO LIKELY RANGE ARE JUSTIFIED THROUGH MONDAY NIGHT. THE HIGHEST POPS WILL REMAIN OVER THE WESTERN AND CENTRAL COUNTIES WITH ACTIVITY PERHAPS A LITTLE FARTHER WEST MONDAY NIGHT AS RIDGE AMPLIFIES. SEVERE THREAT WILL CONTINUE WITH LAPSE RATES STEEP ENOUGH FOR HAIL THREAT...AND SEVERE WIND THREAT AS STORM COMPLEXES MATURE AND ACCELERATE INTO THE LOW LEVEL INFLOW EACH EVENING. UPPER RIDGE TO THE WEST WILL BECOME MORE DOMINANT TUESDAY...WITH FURTHER WARMING WELL INTO THE 90S EXPECTED BY WEDNESDAY AS THE LOW LEVEL FLOW BECOMES MORE SWLY AND TEMPERATURES INCREASE WITH LOW TO MID LEVEL THERMAL RIDGING. KEPT SLIGHT CHANCE POPS TUESDAY WITH DRY CONDITIONS WEDNESDAY. POPS MAY INCREASE AGAIN FRIDAY WITH DRYLINE POSSIBLY BECOMING MORE ACTIVE AS UPPER TROUGH MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. HOWEVER...DEEPER MOISTURE COULD BE PUSHED EVEN FURTHER EAST INTO OKLAHOMA AND NORTH TEXAS...AND A SUBSTANTIAL CAP IS A POSSIBILITY. && .AVIATION... FOR KLBB AND KCDS...THUNDERSTORMS AGAIN EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF NEW MEXICO AND COLORADO LATE THIS AFTERNOON AND EVENING THEN MOVING SOUTH ACROSS THE REGION. THUNDERSTORMS FORECAST FOR BOTH LBB AND CDS WITH THE MAIN THREAT EXPECTED BETWEEN 02Z AND 05Z AT LBB AND BETWEEN 04Z AND 08Z AT CDS. WITH MOIST GROUND...PATCHY FOG AND LOW CLOUDS AGAIN A POSSIBILITY EARLY SUNDAY MORNING AT BOTH TERMINALS WITH IFR CONDITIONS BETWEEN 11Z AND 15Z. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 81 58 82 58 / 60 50 60 30 50 TULIA 57 81 59 82 58 / 60 50 50 20 40 PLAINVIEW 58 82 61 83 61 / 60 40 50 20 40 LEVELLAND 59 82 60 86 62 / 60 40 60 30 50 LUBBOCK 59 82 62 84 63 / 60 30 60 20 50 BROWNFIELD 60 84 62 88 63 / 60 30 60 30 50 CHILDRESS 63 83 64 84 63 / 50 30 40 20 30 SPUR 60 82 63 86 63 / 50 30 50 20 40 ASPERMONT 63 84 66 86 66 / 60 20 50 20 40 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 08/06
Hazardous weather outlook, Jun 2, 11:30 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT SAT JUN 2 2007 TXZ021>044-031630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1130 AM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS THIS AFTERNOON THROUGH TONIGHT. MODERATE INSTABILITY DUE TO ABUNDANT LOW LEVEL MOISTURE COUPLED WITH NUMEROUS OUTFLOW BOUNDARIES WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. HOWEVER...LOW LEVEL FLOW SHOULD REMAIN RATHER WEAK SO ONLY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE AFTERNOON. ADDITIONALLY...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF NEW MEXICO AND SOUTHEAST COLORADO. THIS ACTIVITY WILL LIKELY EVOLVE INTO AN ORGANIZED CONVECTIVE SYSTEM AND ADVANCE ACROSS THE SOUTH PLAINS THIS EVENING. THE MAIN THREATS WITH THIS SYSTEM WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. FLOODING DUE TO RECENT HEAVY RAINS...SOILS OVER MUCH OF THE REGION REMAIN MOIST TO NEARLY SATURATED. ADDITIONAL HEAVY RAINFALL FROM THUNDERSTORMS MAY PRODUCE A LOCALIZED FLASH FLOODING THREAT FROM LATE THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON AND EVENING NEAR A WEAK COLD FRONT AND REMNANT OUTFLOW BOUNDARIES THAT ARE EXPECTED TO LIE ACROSS THE AREA. ATMOSPHERIC CONDITIONS WILL BE SUFFICIENT FOR SOME THUNDERSTORMS TO BECOME SEVERE. BEYOND MONDAY UPPER LEVEL HIGH PRESSURE WILL BEGIN TO BUILD OVER THE AREA AND IS EXPECTED TO PRECLUDE THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON OR THIS EVENING.
In the hours before
Local storm report, Jun 2, 8:40 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT SAT JUN 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 13 SSW DIMMITT 34.37N 102.40W
06/02/2007 CASTRO TX STORM CHASER
TORNADO TOUCHED DOWN BETWEEN SUNNYSIDE AND EARTH ABOUT
815 AND LIFTED BACK UP ABOUT 830
&&
GJELocal storm report, Jun 2, 8:56 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT SAT JUN 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 2 N EARTH 34.26N 102.41W
06/02/2007 E1.75 INCH LAMB TX FIRE DEPT/RESCUE
GOLF BALL SIZED HAIL AND LOTS OF ROTATION 2 MILES NORTH
OF EARTH
&&
GJELocal storm report, Jun 2, 8:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
858 PM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 3 NW SPRINGLAKE 34.26N 102.34W
06/02/2007 E1.50 INCH LAMB TX BROADCAST MEDIA
&&
TLINDLEYLocal storm report, Jun 2, 9:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
922 PM CDT SAT JUN 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0914 PM TORNADO 4 S EARTH 34.18N 102.41W
06/02/2007 LAMB TX STORM CHASER
TORNADO TOUCHED DOWN ON HWY 1055 AT 914 PM
&&
GJESpecial weather statement, Jun 2, 9:26 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 926 PM CDT SAT JUN 2 2007 TXZ021-022-030315- PARMER TX-CASTRO TX- 926 PM CDT SAT JUN 2 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER CASTRO AND PARMER COUNTIES... AT 922 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A CLUSTER OF STRONG THUNDERSTORMS APPROACHING PARMER AND CASTRO COUNTY FROM THE NORTHWEST. THE STRONGEST STORMS IS LOCATED 4 MILES NORTHEAST OF BLACK...OR ABOUT 10 MILES NORTHEAST OF FRIONA...MOVING SOUTHEAST AT 10 MPH. SMALL HAIL AND LOCALLY STRONG WINDS ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 2, 9:38 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 938 PM CDT SAT JUN 2 2007 TXZ042-030315- GARZA TX- 938 PM CDT SAT JUN 2 2007 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER GARZA COUNTY... AT 935 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING AN INTENSIFYING STORM 4 MILES NORTHWEST OF POST...THIS STORM IS SLOWLY MOVING EAST. SMALL HAIL IS POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:26 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 64 min |
| Jun 2, 7:40 PM CDT | Flash Flood Warning | LUB | Castro | 2 hr |
| Jun 2, 7:58 PM CDT | Tornado Warning | LUB | Castro | 32 min |
| Jun 2, 8:29 PM CDT | Tornado Warning | LUB | Castro, Lamb | 46 min |
| Jun 2, 9:14 PM CDT | Tornado Warning | LUB | Lamb | 46 min |
| Jun 2, 9:57 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 48 min |
| Jun 2, 10:03 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 42 min |
| Jun 2, 10:10 PM CDT | Tornado Warning | LUB | Garza | 50 min |
| Jun 2, 10:44 PM CDT | Tornado Warning | LUB | Hockley | 46 min |
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 29 min |
| Jun 2, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 44 min |
| Jun 2, 11:19 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 41 min |
| Jun 2, 11:22 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 53 min |
| Jun 2, 11:28 PM CDT | Tornado Warning | LUB | Hockley | 32 min |
| Jun 2, 11:38 PM CDT | Tornado Warning | LUB | Terry | 52 min |
| Jun 2, 11:54 PM CDT | Flash Flood Warning | LUB | Hockley | 66 min |
| Jun 2, 11:59 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 61 min |
| Jun 3, 12:00 AM CDT | Severe Thunderstorm Warning | LUB | Bailey | 31 min |
| Jun 3, 12:08 AM CDT | Severe Thunderstorm Warning | LUB | Hockley | 39 min |
| Jun 3, 12:17 AM CDT | Severe Thunderstorm Warning | LUB | Floyd | 17 min |
| Jun 3, 12:54 AM CDT | Flash Flood Warning | LUB | Lynn | 2 hr |
| Jun 3, 2:53 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 67 min |
| Jun 3, 3:06 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 54 min |
| Jun 3, 3:13 AM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.